Finite element analysis of a system of quasi-parabolic partial differential equations
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 5-9
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a2,
author = {Brilla, J.},
title = {Finite element analysis of a system of quasi-parabolic partial differential equations},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--9},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0418615},
zbl = {0355.73064},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a2/}
}
TY - JOUR AU - Brilla, J. TI - Finite element analysis of a system of quasi-parabolic partial differential equations JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1974 SP - 5 EP - 9 VL - 15 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a2/ LA - en ID - AUCMP_1974_15_1-2_a2 ER -
Brilla, J. Finite element analysis of a system of quasi-parabolic partial differential equations. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 5-9. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a2/